# SDR SWIA201333680

- Difficulty date: May 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,455 hours, 46,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN ON RT UPPER SIDE OF NOSE JUST BELOW F/O'S WINDSCREEN.  C-CHECK, INSTALLED DOUBLER AT RT UPPER FORWARD FUSELAGE SKIN JUST BELOW F/O'S WINDSCREEN IAW ETD AND SRM.
